Seguir
Deepak Bal
Deepak Bal
Dirección de correo verificada de montclair.edu - Página principal
Título
Citado por
Citado por
Año
Rainbow matchings and Hamilton cycles in random graphs
D Bal, A Frieze
Random Structures & Algorithms 48 (3), 503-523, 2016
392016
Lazy cops and robbers on hypercubes
D Bal, A Bonato, WB Kinnersley, P Prałat
Combinatorics, Probability and Computing 24 (6), 829-837, 2015
322015
Partitioning random graphs into monochromatic components
D Bal, L DeBiasio
The Electronic Journal of Combinatorics 24 (1), P1.18, 2017
312017
New lower bounds on the size-Ramsey number of a path
D Bal, L DeBiasio
The Electronic Journal of Combinatorics 29 (1), P1.18, 2022
232022
Graph connectivity, partial words, and a theorem of Fine and Wilf
F Blanchet-Sadri, D Bal, G Sisodia
Information and Computation 206 (5), 676-693, 2008
232008
Lazy cops and robbers played on random graphs and graphs on surfaces
D Bal, A Bonato, WB Kinnersley, P Prałat
222016
Packing tight Hamilton cycles in uniform hypergraphs
D Bal, A Frieze
SIAM Journal on Discrete Mathematics 26 (2), 435-451, 2012
182012
Rainbow perfect matchings and Hamilton cycles in the random geometric graph
D Bal, P Bennett, X Pérez‐Giménez, P Prałat
Random Structures & Algorithms 51 (4), 587-606, 2017
122017
The t-Tone Chromatic Number of Random Graphs
D Bal, P Bennett, A Dudek, A Frieze
Graphs and Combinatorics 30, 1073-1086, 2014
102014
Rainbow arborescence in random digraphs
D Bal, P Bennett, C Cooper, A Frieze, P Prałat
Journal of Graph Theory 83 (3), 251-265, 2016
82016
The total acquisition number of random graphs
D Bal, P Bennett, A Dudek, P Prałat
arXiv preprint arXiv:1402.2854, 2014
72014
On the size Ramsey number of all cycles versus a path
D Bal, E Schudrich
Discrete Mathematics 344 (5), 112322, 2021
52021
Power of choices and rainbow spanning trees in random graphs
D Bal, P Bennett, A Frieze, P Prałat
arXiv preprint arXiv:1410.3405, 2014
52014
Packing tree factors in random and pseudo-random graphs
D Bal, A Frieze, M Krivelevich, PS Loh
arXiv preprint arXiv:1304.2429, 2013
52013
On the maximum number of edges in a hypergraph with a unique perfect matching
D Bal, A Dudek, ZB Yilma
Discrete mathematics 311 (21), 2577-2580, 2011
52011
Zero-forcing in random regular graphs
D Bal, P Bennett, S English, C MacRury, P Prałat
Journal of Combinatorics 12 (1), 85-116, 2021
42021
On Sharp Thresholds of Monotone Properties: Bourgain's Proof Revisited
D Bal
arXiv preprint arXiv:1302.1162, 2013
42013
Hamiltonian Berge cycles in random hypergraphs
D Bal, R Berkowitz, P Devlin, M Schacht
Combinatorics, Probability and Computing 30 (2), 228-238, 2021
32021
Leibniz, Bernoulli and the logarithms of negative numbers
D Bal
Hämtad från http://www. math. cmu. edu/~ dbal/files/LeibBernLogs. pdf, 2014
32014
Extinction Dynamics of Cascade Food Webs
S Vafaie, D Bal, M Thorne, E Forgoston
22023
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20